• Maohua Le ve Gökhan Soydan, On the power values of the sum of three squares in arithmetic progression, yayına sunuldu.
  • Nobuhiro Terai, Gökhan Soydan ve İsmail Naci Cangül, On the exponential Diophantine equation (m2 +n2)x+ (2mn)y = (m+n)z, yayına sunuldu.
  • Fadwa S. Abu Muriefah, Maohua Le ve Gökhan Soydan, A note on the Diophantine equation x2=4pn-4pm+l2, Indian Journal of Pure and Applied Mathematics (2021), yayına kabul edildi, (SCIE).
  • Karolina Chałupka, Andrzej Dąbrowski and Gökhan Soydan, On a class of generalized Fermat equations of signature (2,2n,3), Journal of Number Theory (2021), yayına kabul edildi, (SCI).
  • Elif Kızıldere, Gökhan Soydan, Qing Han ve Pingzhi Yuan, The shuffle variant of a Diophantine equation of Miyazaki and Togbé, Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie, Vol. 62, No. 112 (2021), 243-254 (SCI-Exp).
  • Maohua Le ve Gökhan Soydan, A note on the Terai's conjecture concerning Primitive Pythagorean Triples, Hacettepe Journal of Mathematics and Statistics Vol. 50, No. 4 (2021), 911-917 (SCI-Exp).
  • Attila Bérczes, Maohua Le, István Pink ve Gökhan Soydan, A note on the ternary Diophantine equation x2-y2m=znAnalele Stiintifice ale Universitatii Ovidius Constanta, Seria Matematica, Vol. 29, No. 2 (2021), 93-105, (SCI-Exp).
  • Gamze Savaş Çelik, Mohammad Sadek ve Gökhan Soydan, Rational points in geometric progression on the unit circle, Publicationes Mathematicae Debrecen, Vol. 98/3-4 (2021), 1-8 (SCI-Exp).
  • Maohua Le ve Gökhan Soydan, A note on the exponential Diophantine equation (A 2n)x+(B2n )y =((A2 +B2) n)zGlasnik Matematicki, Vol. 55, No. 75 (2020), 195-201, (SCI-Exp).
  • Kálmán Liptai, László Nemeth, Gökhan Soydan ve László Szalay, Resolution of the equation (3x_1-1)(3x_2 -1)=(5y_1-1)(5y_2-1), Rocky Mountain Journal of Mathematics, Vol. 50, No. 4 (2020), 1425-1433, (SCI-Exp).
  • Neşe Ömür, Gökhan Soydan, Yücel Türker Ulutaş ve Yusuf Doğru, On triangles with coordinates of vertices from terms of the sequences {Ukn} and {Vkn}, Rad HAZU, Matematicke znanosti, Vol. 24 (2020), 15-27 (ESCI).
  • Elif Kızıldere, Maohua Le ve Gökhan Soydan, A note on the ternary purely exponential Diophantine equation Ax+By=Czwith A+B=C2Studia Scientiarum Mathematicarum Hungarica, Vol. 57, No. 2 (2020), 200–206  (SCI-Exp).
  • Andrzej Dąbrowski, Nursena Günhan ve Gökhan Soydan, On a class of Lebesgue-Ljunggren-Nagell type equations, Journal of Number Theory,  215 (2020), 149-159 (SCI).
  • Maohua Le ve Gökhan Soydan, A brief survey on the generalized Lebesgue-Ramanujan-Nagell equation, Surveys in Mathematics and its applications, Vol. 15 (2020), 473-523.
  • Hairong Bai, Elif Kızıldere, Gökhan Soydan ve Pingzhi Yuan, On the exponential Diophantine equation (n-1)x+(n+2)y=nz,Colloquium Mathematicum, Vol. 161, No. 2 (2020), 239-249 (SCI-Exp).
  • Elif Kızıldere ve Gökhan Soydan, On the Diophantine equation (5pn2-1)x+(p(p-5)n2+1)y =(pn)zHonam Mathematical Journal, 42, No. 1 (2020), 139–150 (ESCI).
  • Maohua Le ve Gökhan Soydan, An application of Baker's method to the Jeśmanowicz' conjecture on primitive Pythagorean triples,Periodica Mathematica Hungarica, Vol. 80, No.1 (2020), 74-80  (SCI-Exp).
  • Daniele Bartoli ve Gökhan Soydan, The Diophantine equation (x+1)k+(x+2)k+...+(lx)k=ynrevisited, Publicationes Mathematicae Debrecen, Vol. 96/1-2 (2020), 111-120 (SCI-Exp).
  • Gamze Savaş Çelik, Mohammad Sadek ve Gökhan Soydan, Rational sequences on different models of elliptic curves, Glasnik Matematicki, Vol. 54, No. 74 (2019), (SCI-Exp), 53-64.
  • Elif Kızıldere, Takafumi Miyazaki ve Gökhan Soydan, On the Diophantine equation ((c+1)m^2+1)^x+(cm^2-1)^y=(am)^z, Turkish Journal of Mathematics, Vol. 42, No. 5 (2018), (SCI-Exp), 2690-2698.
  • Gökhan Soydan, László Nemeth ve László Szalay, On the Diophantine equation F1^p+2F2^p+...+kFk^p=Fn^q, Archivum Mathematicum, Vol. 54 (2018), (ESCI), 167-177.
  • Gamze Savaş Çelik ve Gökhan Soydan, Elliptic curves containing sequences of consecutive cubes, Rocky Mountain Journal of Mathematics, (2018), (SCI-Exp), to appear.
  • Attila Bérczes, István Pink, Gamze Savaş and Gökhan Soydan, On the Diophantine equation (x+1)k+(x+2)k+...+(2x)k=ynJournal of Number Theory, Vol. 183 (2018), 326-351 (SCI).
  • Gökhan Soydan, A note on the Diophantine equations x2±5α.pn=ynCommunications Faculty of Sciences University of Ankara Series A1: Mathematics and Statistics,  67, No.1 (2018), 335-340 (ESCI).
  • Gökhan Soydan, On the Diophantine equation (x+1)^k+(x+2)^k+...+(lx)^k=y^n, Publicationes Mathematicae Debrecen, Vol. 91 /3-4 (2017), 369-382 (SCI-EXP).
  • Gökhan Soydan, Musa Demirci, İsmail Naci Cangül ve Alain Togbé, On the conjecture of Jesmanowicz, International Journal of Applied Mathematics &Statistics,  Vol. 56, No.6 (2017), 46-72 (ESCI).
  • Gökhan Soydan ve Nikos Tzanakis, Complete solution of the Diophantine equation x2+5a.11b=ynBulletin of the Hellenic Mathematical Soc., 60, (2016), 125–151.
  • Huilin Zhu, Maohua Le, Gökhan Soydan ve Alain Togbé, On the exponential Diophantine equation x2+2a.pb=yPeriodica Mathematica Hungarica, Vol. 70, No.2 (2015), 233-247 (SCI-EXP).
  • Huilin Zhu, Maohua Le ve Gökhan Soydan, On the number of solutions of the Diophantine equation x2+2a.pb=y4Mathematical Reports, Vol. 17, No.3 (2015), 255-263 (SCI-EXP).
  • Gökhan Soydan ve İsmail Naci Cangül, A note on “On the Diophantine equation nx2+22m=yn, Y. Wang, T. Wang, J. of Number Theory, Vol.131, (2011) 1486-1491”, Journal of Number Theory, Vol. 140, No.7 July (2014), 425-426 (SCI).
  • Gökhan Soydan, Corrigendum to On the Diophantine equation x2+7a.11b=yn, Miskolc Mathematical Notes, Vol.13, No.2, (2012) 515-527” Miskolc Mathematical Notes, Vol. 15, No. 1 (2014), 217–217 (SCI-EXP).
  • Huilin Zhu, Gökhan Soydan ve Wei Qin, A note two Diophantine equations x2±2a.pb=y4Miskolc Mathematical Notes, Vol. 14, No. 3 (2013), 1105–1111 (SCI-EXP).
  • İsmail Naci Cangül, Musa Demirci, İlker İnam, Florian Luca ve Gökhan Soydan, On the Diophantine Equation x2+2a.3b.11c=ynMathematica Slovaca, Vol. 63, No.3 (2013), 647-659 (SCI-EXP)
  • Florian Luca ve Gökhan Soydan, On the Diophantine equation  nx2+2m=ynJournal of Number Theory, Vol. 132, No.11 November (2012), 2604-2609 (SCI).
  • Gökhan Soydan, On The Diophantine Equation x2+7a.11b=ynMiskolc Mathematical Notes, Vol.13, No.2, (2012) 515-527 (SCI-EXP).
  • Gökhan Soydan, Maciej Ulas and Huilin Zhu, On the Diophantine equation x2+2a.19b=ynIndian Journal of Pure and Applied Mathematics 43, No.3, (2012), 251-261 (SCI-EXP).
  • Gökhan Soydan, Yusuf Doğru ve N. Umut Arslandoğan, On the ratio of directed lengths on the plane wıth generalized absolute value metric and and related properties, FILOMAT, Vol. 26, No.1, January 2012, 119-130 (SCI-EXP).
  • Gökhan Soydan, Yusuf Doğru ve N. Umut Arslandoğan, The Pythagorean theorem  and area formula for triangles on the plane with generalized absolute value metric, Creative Mathematics and Informatics 20, No.1, (2011), 81-99.
  • İsmail Naci Cangül, Musa Demirci, Gökhan Soydan and Nikos Tzanakis, On the Diophantine equation x2+5a.11b=ynFunctiones et Approximatio Commentarii Mathematici 43, No.2, (2010), 209-225.
  • İsmail Naci Cangül, Musa Demirci, Florian Luca, Ákos Pintér ve Gökhan Soydan, On the Diophantine equation x2+2a.11b=ynThe Fibonacci Quarterly 48, No.1, (2010), 39-46.
  • Gökhan Soydan, Musa Demirci ve İsmail Naci Cangül, The Diophantine equation x2+11m=ynAdvanced Studies in Contemporary Mathematics, Vol.19 , No.2, (2009), 183-188 (Web of Science)
  • Nazlı Yıldız İkikardeş, Musa Demirci, Gökhan Soydan ve İsmail Naci Cangül, The group structure of Bachet elliptic curves over finite fields FpMiskolc Mathematical Notes, Vol.10, No.2 (2009), 129-136. (SCI-EXP)
  • İsmail Naci Cangül, Gökhan Soydan ve Yılmaz Şimşek, A p-adic look at the Diophantine equation x2+112k=ynAmerican Institue of Physics Conf. Proc.,September 9, 2009, Volume 1168, pp. 275-277. (Numerıcal Analysıs And Applıed Mathematıcs: International Conference on Numerical Analysis and Applied Mathematics 2009: Vol. 1 and Vol. 2; DOI:10.1063/1.3241447.) (Web of Science)
  • Nazlı Yıldız İkikardeş, Musa Demirci, Gökhan Soydan ve İsmail Naci Cangül, The group structure of Frey elliptic curves over finite fields FpJP Journal of Algebra, Number Theory and Applications, Vol.10 (2008), No.2, 255-263.
  • Musa Demirci, Gökhan Soydan ve İsmail Naci Cangül, Rational points on elliptic curves y2=x3+a3in Fp where p≡1 (mod 6) is prime, Rocky Mountain Journal of Mathematics, Vol.37, No.5 (2007), 1483-1491. (SCI-EXP)
  • Gökhan Soydan, Musa Demirci, Nazlı Yıldız İkikardeş ve İsmail Naci Cangül, Counting the number of Pythagorean triples in finite fields, Advances in Theoretical and Applied Mathematics, Vol.2, No.1 (2007), 77-82.
  • Musa Demirci, Gökhan Soydan, Nazlı Yıldız İkikardeş ve İsmail Naci Cangül, Rational points on Frey elliptic curves on finite fields, Advances in Theoretical and Applied Mathematics, Vol.2, No.2 (2007), 129-136.
  • Gökhan Soydan, Musa Demirci, Nazlı Yıldız İkikardeş ve İsmail Naci Cangül, Rational points on elliptic curves   y2=x3+a3in Fp where p≡5 (mod 6) is  prime , International Journal of Mathematics Sciences, Vol. 1, No.4 (2007), 247-250.
  • Gökhan Soydan, Nazlı Yıldız İkikardeş, Musa Demirci ve İsmail Naci Cangül, On the additive structure of the set of quadratic residues modulo p, Advanced Studies in Contemporary Mathematics, Vol. 14, No.2 (2007), 251-257. (Web of Science)
  • Musa Demirci, Nazlı Yıldız İkikardeş, Gökhan Soydan ve İsmail Naci Cangül, The number of rational points on elliptic curves y2=x3+a3on finite fields, International Journal of Mathematics Sciences, Vol. 1, No.4 (2007), 255-257.
  • İlker İnam, Gökhan Soydan, Musa Demirci, Osman Bizim ve İsmail Naci Cangül, Corrigendum on “The number of points on elliptic curves E: y2=x3+ cx over Fmod 8, Communications of the Korean Mathematics Society, Vol.22, No.2 (2007), 207-208.
  • Nazlı Yıldız İkikardeş, Gökhan Soydan, Musa Demirci ve İsmail Naci Cangül, Classification of the Bachet elliptic curves y2=x3+a3Where p=1 (mod6) is Prime, International Journal of Mathematics Sciences, 1, No.4 (2007), 239-241.
  • Musa Demirci, Gökhan Soydan ve İsmail Naci Cangül, Diophantine equations and congruence subgroups of the Hecke groups H (√2) and H (√3), Advanced Studies in Contemporary Mathematics, Vol.12, No.2 (2006),  309-313. 
  • İsmail Naci Cangül, Musa Demirci ve Gökhan Soydan, Nazlı Yıldız Ikikardeş, Rational points on elliptic curves y2=x3+a3in FpProceeding of  the 16th International Conference Jangjeon Mathematics Society, Hapcheon Vol. 16 (2005), 26-33.